| Model Number |
27VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Anemia (1706)
| Date of Event |
01/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Crd_992 - valved grafts pas, patient site id: (b)(6).It was reported that on (b)(6) 2023, a 27mm sjm masters series valsalva aortic valved graft was implanted into a patient.Prior to implant the patients hemoglobin was 13.7 g/dl on (b)(6) 2023.On (b)(6) 2023, the patient was diagnosed with anemia.It was noted that this was not due to bleeding.A blood transfusion was performed.No patient consequences were reported.The patient is reported to be stable and discharged.
Additional Manufacturer Narrative
An event of anemia was reported.Information from field indicated that a blood transfusion was performed.The patient history included angina, chronic obstructive pulmonary disease, hypertension, hypercholesterolemia and prior deep vein thrombosis.No patient consequences were reported.A returned device assessment could not be performed as the device was not returned for analysis.Based on the available information, the cause of the reported incident could not be conclusively determined.